Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

How to get relief from bowel discomfort after anal meth use?

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 2189 Questions
How do I relieve discomfort in bowels after anal meth use?
Posted Thu, 21 Feb 2013 in Drug Abuse
Answered by Dr. Jonas Sundarakumar 48 minutes later
Hello and welcome to Healthcare Magic. Thanks for your query.

The bowel discomfort following anal meth use may be due to the local effects such as mucosal irritation or ulceration, as well as the systemic effects like

I would suggest the following measures:
1) Drink plenty of water.
2) Take a lot of fruits, vegetables and other fibre-rich foods to avoid hard stools and further mucosal damage.
3) Take a bland diet for the next few days to avoid further bowel stimulation.
4) You can take a natural fibre supplement like Psyllium husk - this will help to normalize the bowel movements and also prevent diarrhea or constipation.
5) You can take a probiotic supplement like lactobacillus supplement, which can help in regularizing bowel movements and relieve discomfort. Alternatively, you can also take lots of yogurt, which also contains probiotic properties.

In case, you develop bleeding, severe pain, swelling or fever, then you need to seek urgent medical attention.

Wish you all the best.

Dr. Jonas Sundarakumar
Consultant Psychiatrist
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor